Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

$ L^p$ mapping properties of the Bergman projection on the Hartogs triangle


Authors: Debraj Chakrabarti and Yunus E. Zeytuncu
Journal: Proc. Amer. Math. Soc. 144 (2016), 1643-1653
MSC (2010): Primary 32A25, 32A07
DOI: https://doi.org/10.1090/proc/12820
Published electronically: August 12, 2015
MathSciNet review: 3451240
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove optimal estimates for the mapping properties of the Bergman projection on the Hartogs triangle in weighted $ L^p$ spaces when $ p>\frac {4}{3}$, where the weight is a power of the distance to the singular boundary point. For $ 1<p\leq \frac {4}{3}$ we show that no such weighted estimates are possible.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 32A25, 32A07

Retrieve articles in all journals with MSC (2010): 32A25, 32A07


Additional Information

Debraj Chakrabarti
Affiliation: Department of Mathematics, Central Michigan University, Mt. Pleasant, Michigan 48859
Email: chakr2d@cmich.edu

Yunus E. Zeytuncu
Affiliation: Department of Mathematics and Statistics, University of Michigan - Dearborn, Dearborn, Michigan 48128
Email: zeytuncu@umich.edu

DOI: https://doi.org/10.1090/proc/12820
Keywords: Bergman projection, Hartogs triangle, $L^p$ regularity
Received by editor(s): December 12, 2014
Received by editor(s) in revised form: April 28, 2015
Published electronically: August 12, 2015
Additional Notes: The first author was partially supported by grant #316632 from the Simons Foundation and also by an Early Career internal grant from Central Michigan University
Communicated by: Franc Forstneric
Article copyright: © Copyright 2015 American Mathematical Society